I was told to start 2 days before I was due (I am very regular usually) but my cycle was due to be over before my vacation so I didn't start it. At 2 days late I panicked since it would interfere with vacation so I started taking it. I've taken it for 2 days and have had spotting and mild cramping. Will this last the duration of the 7 day medication?? If so am I better off stopping now and what would happen?
I realize that this answer is a bit late... but Provera can cause spotting or breakthrough bleeding, and cramping.
Another thing is if you stop taking Provera you will actually have a bleed in a couple of days... so it's a hard decision whether you would want spotting or a full period.
- Provera Information for Consumers
- Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Aug 2010 • 2 answers
Posted 20 Sep 2013 • 1 answer
Depo-Provera - my regular period is very heavy last between 8 to 10 days my ob recommended this depo
Posted 25 Mar 2014 • 1 answer
Posted 17 Jul 2015 • 1 answer
Posted 22 May 2016 • 0 answers